# SDR IPXA2017013113519

- Difficulty date: January 11, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2215425555AL
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE LT THRUST REVERSER CORE COWL UPPER CLOSE-OUT WEB IS CRACKED.  REMOVED AND REPLACED THE CLOSE-OUT WEB IAW SRM 54-05-41.
